ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О крайних точках некоторых множеств голоморфных функций

Петросян, А. И. (2007) О крайних точках некоторых множеств голоморфных функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (6). pp. 71-74. ISSN 00002-3043

[img]
Preview
PDF
Download (222Kb) | Preview

    Abstract

    В банаховом пространстве H∞ (U) функций, голоморфных и ограниченных в единичном круге U, рассматривается выпуклое подмножество функций H∞ (U; К), значения которых принадлежат компакту К. При довольно общих условиях на К дается описание крайних точек H∞ (U; К). In the Banach space H∞ (U) of bounded, holomorphic functions in the unit disc U of the complex plane, the paper considers the subset H∞ (U; К) of functions that take values in a compact K. A description of the extreme points of H∞ (U; К) is given under rather general conditions on K.

    Item Type: Article
    Additional Information: On Extreme Points of Some Sets of Holomorphic Functions / A. I. Petrosyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Aug 2012 15:03
    Last Modified: 22 Aug 2012 15:03
    URI: http://mathematics.asj-oa.am/id/eprint/128

    Actions (login required)

    View Item